IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Sonosuke Fukushima (ENRI)
Vice Chair Toshifumi Moriyama (Nagasaki Univ.), Akitsugu Nadai (NICT)
Secretary Yasushi Obata (Mitsubishi Electric), Atsushi Kezuka (ENRI)
Assistant Manabu Akita (Univ. of Electro-Comm.), Ryo Natsuaki (Univ. of Tokyo)

Conference Date Thu, Nov 23, 2017 09:10 - 17:40
Fri, Nov 24, 2017 09:00 - 12:20
Topics ICSANE2017 
Conference Place Faculty of Engineering, Universiti Malaysia Sarawak (UNIMAS) 
Address Faculty of Engineering, Universiti Malaysia Sarawak, Jalan Datuk Mohammad Musa, 94300 KOTA SAMARAHAN, SARAWAK, MALAYSIA
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SANE.

  08:30-09:10 Registration starts at 8:30 ( 40 min. )
Thu, Nov 23 AM  Opening, Training Centre, Department of Civil Engineering
Chair: Kismet Anag Hong Ping (UNIMAS) and Toshifumi Moriyama(Nagasaki Univ.)
09:10 - 11:40
(1) 09:10-09:30 SANE chair's message
UNIMAS Dean's message
(2) 09:30-10:10 Keynote speech 1: "Sharing Sarawak experience in the adoption of hyperspectral sensing as an operational tool for sustainable forest management practices (past and the way forward)" presented by Dr. Affendi Suhaili(Systems Application and Development Unit, Forest Department Sarawak)
(3) 10:10-10:50 Keynote speech 2: "Recent advances of radar polarimetry and its applications" presented by Prof. Jian Yang(Tsinghua University, China)
  10:50-11:00 Break ( 10 min. )
(4) 11:00-11:40 [Special Talk]
SAR Image Segmentation Based Framework to Ship Detection
Yang-Lang Chang, Amare Anagaw Ayele (NTUT), Lena Chang, Wei-Lin Chen (NTOU), Meng-Che Wu (NSPO), Chihyuan Chu (NTUT)
  11:40-13:00 Lunch ( 80 min. )
Thu, Nov 23 PM  SAR/Polarimetry and interferometry), Training Centre, Department of Civil Engineering
Chair: Ryo Natsuaki(University of Tokyo) and Junjun Yin(USTB)
13:00 - 14:20
(5) 13:00-13:20 Polarimetric Parameter for Detection of Double-Bounce Scattering Dominated Areas Junjun Yin (Univ. Science and Technology Beijing), Jian Yang (Tsinghua Univ.)
(6) 13:20-13:40 Comparison of Ship Detection Accuracy Based on Image Contrast with Different Combinations HH- and VV-polarization TerraSAR-X SAR Images Eungyeong Ryu, Chan-Su Yang (KIOST), Kazuo Ouchi (IHI Corporation)
(7) 13:40-14:00 A Theory of Multi-Aperture Along-Track InSAR for Velocity Vector Measurements of Moving Targets Kazuo Ouchi (IHI), Takero Yoshida (UTokyo), Chan-Su Yang (KIOST)
(8) 14:00-14:20 A time-domain numerical simulation of along-track InSAR with multi-look processing Takero Yoshida (UTokyo)
  14:20-14:40 Break ( 20 min. )
Thu, Nov 23 PM  Processing(Lider,Radar), Training Centre, Department of Civil Engineering
Chair: Yasushi Obata(Mitsubishi) and Manabu Akita(UEC)
14:40 - 16:00
(9) 14:40-15:00 A Neural Network Augmented Parametric Estimation Method for Accurate Wind Vector Reconstruction Using Single Doppler LIDAR Taro Matsuo, Guanghao Sun, Tetsuo Kirimoto (UEC)
(10) 15:00-15:20 Passive Aircraft Surveillance by Two Optical-Fiber-Connected Passive Radars Masato Watanabe, Junichi Honda, Takuya Otsuyama (ENRI)
(11) 15:20-15:40 Coherently Combining Sparse-Multiband Processing for High Range Resolution by Narrow Band Radars Kazuhiro Watanabe, Manabu Akita, Takayuki Inaba (UEC)
(12) 15:40-16:00 Smart Antenna System for Unknown Uncorrelated Source Groups in Multipath Environment Ahmad Aminu (Kanopoly), Wan Azlan Wan Zainal Abidin, Kismet Anag Hong Ping (UNIMAS), Ibrahim Abba (Kanopoly)
  16:00-16:20 Break ( 20 min. )
Thu, Nov 23 PM  Remote sensing, Training Centre, Department of Civil Engineering
Chair: Chihyuan Chu (NTUT) and Mohd Saufee Muhammad(UNIMAS)
16:20 - 17:40
(13) 16:20-16:40 Removal of Temporally Coherent Radio Frequency Interference in Interferometric Synthetic Aperture Radar Ryo Natsuaki, Akira Hirose (Univ. of Tokyo)
(14) 16:40-17:00 Application of High-resolution Thermal Satellite Images and In-situ Temperature Data for Understanding SST Variability in the Socheongcho Ocean Research Station Hanbit Lee (KIOST), Tae-ho Kim, Ahmed Harun Al Rashid (KIOST/UST), Chan-Su Yang (KIOST/UST/OST)
(15) 17:00-17:20 Multi-sensor monitoring of Sea Fog in the Western Coastal Region of Korean Peninsula Using Geostationary and Polar-orbiting Satellite Ahmed Harun Al Rashid (UST/KIOST), Chan-Su Yang (KIOST/UST/OST)
(16) 17:20-17:40 Monitoring Land use Land covers Changes using Remote sensing data and GIS techniques :A case study of Nan, Thailand Pechrida Pechkong (Kasetsart Univ.)
  19:00-21:00 Banquet (+YSA ceremony) ( 120 min. )
Fri, Nov 24 AM  Invited Talk(IEEE GRSS Japan chapter), ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
Chair: Ryo Natsuaki(University of Tokyo)
09:00 - 09:40
(17) 09:00-09:40 [Invited Talk]
Suppressing the topography and grain size effects in multispectral and hyperspectral data processing
Yasushi Yamaguchi (Nagoya Univ.)
Fri, Nov 24 AM  Poster session, ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
09:40 - 10:10
(18) 09:40-10:10 (%%% This presentation was CANCELLED)
[Poster Presentation]
The Design of GPS Interference Detection and Mitigation System
Taehee Kim (ETRI)
(19) 09:40-10:10 (%%% This presentation was CANCELLED)
[Poster Presentation]
Performance Simulation of GPS Spoofing Mitigation using Robust SCORE algorithm
Inone Joo (ETRI)
Fri, Nov 24 PM  GPS + others, ROOM 1: Elec& Electrical Laboratory 2, Department of Electrictronic al & Electronics Engineering
Chair: Sonosuke Fukushima(ENRI) and Hazrul Mohammed Basri(UNIMAS)
10:10 - 11:50
(20) 10:10-10:30 Analysis of DME Ranging Error due to Multipath using Flight Inspection Data Meiyi Xia (ENAC), Atsushi Kezuka, Shinji Saitoh (ENRI)
(21) 10:30-10:50 Implementation of Signal Acquisition of a GNSS receiver using HDL Coder Syed Fairuz Syed Dardin, Anis Shahida Niza Mokhtar, Muhammad Asyraf Abd Rahman, Zuhairi Abd Rashid, Akram Abdul Azid (UPNM)
(22) 10:50-11:10 L-Band Signal Performance Comparison: Sarawak and Kano Ibrahim Abba, Wan Azlan Wan Zainal Abidin, Thelaha Masri, Kismet Anag Hong Ping, Bong Pai Voon (UNIMAS), Aminu Ahmad (Kano State Polytechnic)
(23) 11:10-11:30 Predicting Trajectories with Course Change Points for Calculating Proximity-based Air Traffic Control Difficulty Indices Sakae Nagaoka, Mark Brown (ENRI/MPAT)
(24) 11:30-11:50 An Inverse Scattering Method Using Time-Reversed Fields with edge-preserving regularization Toshifumi Moriyama, Toshiyuki Tanaka (Nagasaki Univ.), Takashi Takenaka (South China Normal Univ.)
Fri, Nov 24 PM  Others2, ROOM 2: Microwave Laboratory, Department of Electrical & Electronics Engineering
Chair: Toshifumi Moriyama(Nagasaki Univ.) and Atsushi Kezuka(ENRI)
10:10 - 12:20
(25) 10:10-10:30 Proximity operation of MINERVA-II rovers onboard Hayabusa2 asteroid explorer Tetsuo Yoshimitsu, Atsushi Tomiki, Takashi Kubota (ISAS/JAXA)
(26) 10:30-10:50 Fundamental Investigations on Helicopter All-Around Obstacle Detection Using Quasi Millimeter-Wave Radar System
-- Experiments Based on a Low-Transmitting Power Radar System and a Multicopter --
Shunichi Futatsumori, Kazuyuki Morioka, Akiko Kohmura, Norihiko Miyazaki, Naruto Yonemoto (ENRI)
(27) 10:50-11:10 A Study on Movement Prediction Model Based on Empirical Formula of Drifting Objects at the Ocean Using Satellite Images under Strong Tidal Condition to Support Response Activities Tae-Ho Kim (UST), Chan-Su Yang (KIOST)
(28) 11:10-11:30 Beam Scanning of Conformal Array with Arbitrary Shaped Surface Hirokazu Kobayashi, Takeru Oka (OIT), Shun-ichi Takaoka (MWF)
(29) 11:30-11:50 Corrugated Antipodal Vivaldi Antenna for Radar Application Saidu Adamu Abubakar, Thelaha Hj Masri, Wan Azlan Wan Zainal Abidin, Kismet Hong Ping (UNIMAS), S. A. Babale (UTM)
  12:00-12:20 Closing, Room1 ( 20 min. )
  12:20-13:40 Lunch ( 80 min. )
  - Cultural Tour

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Yasushi Obata (Mitsubishi Electric)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc

Atsushi Kezuka (ENRI)
TEL: 0422-41-3191
E-: en 


Last modified: 2017-11-21 16:18:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan